# SDR AU981360

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2400 · Electrical Power System
- Part: Electrical
- Condition: Fire
- Location: Battery Bay
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL FIRE IN REAR RADIO AND BATTERY COMPARTMENT.
